Skip to Main content Skip to Navigation
Journal articles

H-infinity-STABILITY ANALYSIS OF FRACTIONAL DELAY SYSTEMS OF NEUTRAL TYPE

Abstract : In this paper we consider linear fractional systems of commensurate orders and with commensurate delays, whose characteristic equation is a polynomial in the two variables s(alpha) (0 < a < 1) and e(-s tau) (tau > 0). These systems may have single or multiple chains of poles asymptotic to the imaginary axis. Location of poles of large modulus belonging to these chains are determined by approximation and simple necessary and sufficient H-infinity-stability conditions are derived.
Complete list of metadatas

https://hal-centralesupelec.archives-ouvertes.fr/hal-02307252
Contributor : Delphine Le Piolet <>
Submitted on : Monday, October 7, 2019 - 2:18:22 PM
Last modification on : Wednesday, April 8, 2020 - 3:17:36 PM

Links full text

Identifiers

Citation

Le Ha Vy Nguyen, Catherine Bonnet, Andre Ricardo Fioravanti. H-infinity-STABILITY ANALYSIS OF FRACTIONAL DELAY SYSTEMS OF NEUTRAL TYPE. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (2), pp.740-759. ⟨10.1137/14098123X⟩. ⟨hal-02307252⟩

Share

Metrics

Record views

20